MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 INTACT PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 INTACT PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted a regional support center to report the observation of an 'increased incidence of low values' when using intact pth lot 387 on an immulite 2000 xpi instrument.The customer provided the results of eight patients compared to an alternate, non-siemens, method.The immulite 2000 xpi results were not reported to the physician(s).Quality control (qc) was within acceptable ranges at the time of testing.Clinical context is unknown and the reference range for the alternate method is unknown as well.The limitations section for the immulite 2000 intact pth instructions for use (ifu) states "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of an 'increased incidence of low values' when using intact pth lot 387 on an immulite 2000 xpi instrument.The customer provided the results of eight patients compared to an alternate, non-siemens, method.The immulite 2000 xpi results were not reported to the physician(s).Quality control (qc) was within acceptable ranges at the time of testing.Clinical context is unknown and the reference range for the alternate method is unknown as well.There are no known reports of patient intervention or adverse health consequences due to this issue.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2026-00016 on 13-jan-2025.Additional information 14-jan-2026.No patient results generated using intact pth kit lot 387 were reported to physician(s) and no testing was performed in an intraoperative scenario.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2026-00016 on 13-jan-2026.Siemens filed supplemental mdr 1219913-2026-00016-s1 on 28-jan-2026.Additional information 17-feb-2026: customers were notified via urgent medical device correction (umdc) imc25-05.C.Us and urgent field safety notice (ufsn) imc25-05.C.Ous-1 titled ¿intact pth potential negative bias with patient results¿ on 13-feb-2026.Customers were informed that the data initially provided for lot 387 is no longer representative of current performance and there is now a potential for falsely depressed intact pth patient results when using lots 387, 388 or 389.Based on testing native patient samples between 3 ¿ 92 pg/ml (0.3 ¿ 10 pmol/l), the average % bias was -28% with a range of individual biases from 0% to -72%.Customers were instructed to discontinue use of and discard kit lots 387, 388 and 389 and were informed there are no unaffected kit lots available.

Brand Name
IMMULITE 2000 INTACT PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration # 3002806944
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
8024302902
MDR Report Key24055532
Report Number1219913-2026-00016
Device Sequence Number10023561
Product Code CEW
UDI-Device Identifier00630414961910
UDI-Public(01)00630414961910(10)387(17)260720
Combination Product (Y/N)N
PMA/510(K) Number
K013566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model NumberN/A
Device Catalogue Number10381441
Device Lot Number387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/14/2026
02/17/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/28/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1219913-09/24/2025-002-C
Patient Sequence Number1
Patient SexUnknown